# SDR ASOA20161105105

- Difficulty date: November 5, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 25,929 hours, 24,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R387799
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR TRACK AT 559+64- 559+80 AT LBL 27 IS CORRODED.  REMOVED AND REPLACED CARGO FLOOR TRACK AT FS 559+64- 559+80 IAW AMM 53-00-49-000-801 AND 53-00-49-400-801.  COMPLIED WITH EC/TC REO 601R-53-00-485 AND REO 601R-53-00-485 REV B AND COMPLIED WITH EC/TC RIL 4354 REV B.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
